MathSciNet Relay Station
MathSciNet bibliographic data
MR2734238 60G51 (62E17)
Figueroa-López, José E. Approximations for the distributions of bounded variation Lévy processes. Statist. Probab. Lett. 80 (2010), no. 23-24, 1744–1757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement